# SDR DALA2025072805660

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,110 hours, 1,507 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 FORWARD SIDE OF FRAME 61 AT 2L TOOLING DAMAGE ON FRAME. CORRECTIVE ACTION: REPLACED SHEAR TIE PER A330 SRM 53-11. (1105558)
